The validity of Hilbert's theorem on surfaces of constant negative curvature
Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1283-1286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_6_a5,
author = {N. V. Efimov},
title = {The validity of {Hilbert's} theorem on surfaces of constant negative curvature},
journal = {Doklady Akademii Nauk},
pages = {1283--1286},
year = {1961},
volume = {136},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a5/}
}
N. V. Efimov. The validity of Hilbert's theorem on surfaces of constant negative curvature. Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1283-1286. http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a5/